MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; HIP STEM PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; HIP STEM PROSTHESIS
Model Number 101-1307
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6b date of explant - at the time of the report, an explant was planned but had not occurred yet.
 
Event or Problem Description
A total hip arthroplasty was performed on (b)(6) 2023 and an exam performed one week later showed no abnormality.After the patient complained of pain, a ct on (b)(6) 2023 revealed a bone fracture.A revision was planned to replace the hip stem but had not taken place at the time of this report and no further information has been provided by the hospital.This report is being submitted because a proposed intervention was mentioned.

Brand Name
OVATION TRIBUTE
Common Device Name
HIP STEM PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key19012668
Report Number1722511-2024-00005
Device Sequence Number7981574
Product Code LPH
UDI-Device Identifier00822409011285
UDI-Public(01)00822409011285(17)280926(10)A293706
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number101-1307
Device Lot NumberA293706
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown